# SDR SWAA2017022211999

- Difficulty date: February 15, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 61,299 hours, 35,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED A CAPACITY TEST AT LOCATION M1668.    R & R THE BATTERY PACK IAW AMM AND DWG.
